Alert archive / Wyoming / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Riverton, WY

June 23, 2023Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 23, 2023, 12:20 PM MDT for Fremont County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2023, 12:20 PM MDT (18:20 UTC)
Expired
Jun 23, 2023, 1:00 PM MDT
In force
40 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
50.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 34 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 6.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WUUS55 KRIW 231820
SVRRIW
WYC013-231900-
/O.NEW.KRIW.SV.W.0021.230623T1820Z-230623T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
1220 PM MDT Fri Jun 23 2023

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  East central Fremont County in central Wyoming...

* Until 100 PM MDT.

* At 1220 PM MDT, a severe thunderstorm was located 12 miles
  southeast of Riverton, moving northeast at 30 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* This severe thunderstorm will remain over mainly rural areas of
  east central Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4286 10820 4294 10834 4321 10794 4301 10769
TIME...MOT...LOC 1820Z 237DEG 27KT 4296 10818 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

VandenBoogart
3 follow-up statements
436 
WWUS55 KRIW 231829
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
1229 PM MDT Fri Jun 23 2023

WYC013-231900-
/O.CON.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1229 PM MDT Fri Jun 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...

At 1229 PM MDT, a severe thunderstorm was located 12 miles southeast
of Hidden Valley, which is also 14 miles east of Riverton, moving
northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of east
central Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4289 10820 4296 10831 4319 10797 4300 10775
TIME...MOT...LOC 1829Z 236DEG 26KT 4299 10811 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

VandenBoogart
564 
WWUS55 KRIW 231847
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
1247 PM MDT Fri Jun 23 2023

WYC013-231900-
/O.CON.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1247 PM MDT Fri Jun 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...

At 1247 PM MDT, a severe thunderstorm was located 13 miles southeast
of Hidden Valley, which is also 13 miles south of Shoshoni, moving
northeast at 25 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of east
central Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4293 10802 4306 10816 4319 10797 4304 10779
      4294 10800
TIME...MOT...LOC 1847Z 233DEG 22KT 4305 10801 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

VandenBoogart
866 
WWUS55 KRIW 231853
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
1253 PM MDT Fri Jun 23 2023

WYC013-231902-
/O.EXP.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1253 PM MDT Fri Jun 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT COUNTY
WILL EXPIRE AT 100 PM MDT...
    
A new warning has been issued for this storm. Therefore, this 
warning will be allowed to expire. However large hail, strong winds 
and heavy rain are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for 
east central Fremont County.

LAT...LON 4293 10802 4306 10816 4319 10797 4304 10779
      4294 10800
TIME...MOT...LOC 1852Z 237DEG 27KT 4306 10799 

$$

Rowe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:37 AM MDT, 43 minutes earlier.

Area forecast discussion, Jun 23, 11:37 AM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1137 AM MDT Fri Jun 23 2023

.DISCUSSION...(This afternoon through Thursday)
Issued at 1135 AM MDT Fri Jun 23 2023

Summary:
Active convective weather is expected today, with strong
thunderstorms and a threat for damaging winds, large hail, and
perhaps an isolated tornado over the Powder River Basin (Johnson and
Natrona County). Other primary concerns include gusty winds for
southwest and south central Wyoming, as well as a flash flooding
risk with brief but very heavy thunderstorm rainfall. Given today's
active weather, most of the discussion will forecast on the next 18
hours or so.

Details:
A well-defined shortwave will move through southwesterly flow
aloft today, leading to divergence aloft, and an overall
supportive environment for vertical motion. The jet streak
associated with this wave is also oriented such to put central and
north central Wyoming under an area of mesoscale/synoptic lift.

Thunderstorms have already developed and are moving north-
northeast as of late morning, and these will increase in strength
as the afternoon progresses. High-resolution model averages show
large pools of 1000 J/kg of CAPE, along with some pockets of up to
1500 J/kg in central Wyoming, over Johnson and Natrona County and
areas further east. This ranks as one of the highest instability
days so far this year for central Wyoming. Shear will be abundant
as well, with 30 to 50 kt of deep layer shear in the 0-6 km layer
for central and north central Wyoming. This should force storms to
rotate, extending the lifespan of updrafts and support some
supercells. These ingredients line up well with Storm Prediction
Center forecasts for a widespread Marginal chance for severe
thunderstorms, along with a Johnson County-focused Enhanced threat
for large hail and damaging winds. Strong to damaging outflow
winds are likely to be the most widespread issue, but large hail
and an isolated tornado can't be ruled out, especially over
northern Natrona and Johnson County.

Very heavy rainfall is also a concern with storms this afternoon
and evening, especially in the Bighorn Basin and Powder River
Basin, where rainfall rates of 1 to 2 inches per hour could become
common as a line of thunderstorms moves through. PW values are
above normal, with the morning Riverton sounding showing 134
percent of normal moisture available, and models show areas of
over 0.75 inches of PW in the Bighorn, Wind River, and Powder
River Basin. Local communities where there are a lot of
impermeable surfaces will be the focus for flash flooding threats,
but ponding of water and minor flooding issues are possible even
outside of population centers. There is a Marginal to Slight risk
for Excessive Rainfall per the Weather Prediction Center.

Timing-wise, the stronger storms are likely to move through the
Wind River Basin between now (1130 AM) and 6 PM MDT, the Bighorn
Basin between 1 and 7 PM, and the Powder River Basin between 2
and 8 PM.

Thunderstorms decrease notably after sunset this evening. Rain will
continue across northern Wyoming. Expect river and stream flows to
increase in the coming couple days across northern Wyoming
especially, given recent rain and high-elevation snowmelt making its
way through the river system.

Winds will remain breezy on Saturday, with gusts 30 to 40 mph
possible in the typical wind corridor from Sweetwater to Natrona
County. The flow turns more zonal on Saturday, with a notably
decreased thunderstorm threat. On Sunday, southwest flow returns,
with scattered showers and thunderstorms again possible. This
southwest flow patterns continues through the middle of next week.
Models diverge for the second half of the week, and differ on how
quickly they move another shortwave trough through the region. Have
stuck with consensus model guidance for this portion of the extended
forecast.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday)
Issued at 1102 AM MDT Fri Jun 23 2023

Showers and thunderstorms continue to develop and spread across the
area this afternoon. Most terminals begin the period with VCTS with
the remainder seeing VCTS by 21Z. Showers and thunderstorms continue
into the evening with stronger storms expected east of the Divide.
Winds may become gusty at times this afternoon with gusts between 25
to 35 knots. Depending on the location of stronger storms gusts,
over 50 knots can not be ruled out. Some storms may create periods
of MVFR/IFR due to heavy rain. Frequent lightning along with small
hail is also a threat with any storm. Thunderstorms begin to
dissipate during the evening with light to moderate rain showers
lingering over northern Wyoming terminals overnight.

By Friday morning VFR conditions are expected to prevail through the
end of the period. A few terminals may see some lingering MVFR
ceilings but ceilings will improve by the late morning. Winds begin
to increase during the morning with gusts between 20 to 30 knots
possible at some terminals come the end of the period.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on smoke, icing, and turbulence forecasts.

&&

.FIRE WEATHER...
Issued at 218 AM MDT Fri Jun 23 2023

Low pressure will move across Wyoming and bring showers and
thunderstorms, most numerous in the afternoon and evening and across
northern Wyoming. Some storms could become strong to severe with
large hail, strong winds and possibly a tornado. Heavy rain is also
possible with any storm with a wetting possible. In southern
Wyoming, strong wind will develop this afternoon with wind gusts
past 40 mph at times. Relative humidity will fall below 15 percent
across portions of Sweetwater County, otherwise it will remain above
critical levels. Mixing and smoke dispersal will range from fair to
good across the north to excellent across southern Wyoming.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...VandenBoogart
AVIATION...Dziewaltowski
FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 23, 2:28 AM MDT, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
228 AM MDT Fri Jun 23 2023

WYZ001>020-022>030-241300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
228 AM MDT Fri Jun 23 2023

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...Today and tonight.

Showers and thunderstorms developing later this morning and
continuing into tonight. Some storms may become severe with large
hail, damaging wind and even an isolated tornado. The best chance
of severe thunderstorms will be in Big Horn, Washakie, Natrona and
especially Johnson County. All areas East of the Divide will have
a chance of stronger storms though.

Strong wind developing this afternoon across Sweetwater County.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday through Thursday...Daily chances of mainly afternoon and
evening thunderstorms, especially in northern Wyoming.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 23, 10:50 AM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Riverton WY
1050 AM MDT Fri Jun 23 2023

WYZ015-017-018-231715-
Wind River Basin-Wind River Mountains East-Lander Foothills-
1050 AM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of south central
Fremont County through 1115 AM MDT...

At 1050 AM MDT, Doppler radar was tracking a strong thunderstorm over
Sinks Canyon State Park, which is also 8 miles southwest of Lander,
moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and up to half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...Lander and Milford around
1110 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4309 10881 4278 10863 4265 10888 4293 10905
TIME...MOT...LOC 1650Z 232DEG 19KT 4275 10884

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Dziewaltowski
Special weather statement, Jun 23, 11:53 AM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
1153 AM MDT Fri Jun 23 2023

WYZ017-231830-
Wind River Basin-
1153 AM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of central Fremont
County through 1230 PM MDT...

At 1153 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Ocean Lake, which is also 8 miles northwest of
Riverton, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Fremont
County, including the following locations... Midvale, St Stephens,
Fremont County Fairgrounds and Riverton Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4296 10846 4308 10869 4335 10850 4315 10813
TIME...MOT...LOC 1753Z 223DEG 28KT 4309 10853

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Dziewaltowski
Special weather statement, Jun 23, 12:06 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
1206 PM MDT Fri Jun 23 2023

WYZ015-017-018-231830-
Wind River Basin-Wind River Mountains East-Lander Foothills-
1206 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of south central
Fremont County through 1230 PM MDT...

At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sinks Canyon State Park, which is also near Lander, moving northeast
at 25 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lander and Milford around 1225 PM MDT.

Other locations in the path of this storm include Hudson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4260 10870 4272 10889 4298 10872 4285 10840
TIME...MOT...LOC 1806Z 209DEG 22KT 4273 10875

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Dziewaltowski
Special weather statement, Jun 23, 12:19 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Riverton WY
1219 PM MDT Fri Jun 23 2023

WYZ027-231845-
South Lincoln County-
1219 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of south central
Lincoln County through 1245 PM MDT...

At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Elkol, which is also 12 miles south of Kemmerer,
moving north at 20 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Elkol, Kemmerer and Diamondville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4184 11066 4185 11064 4183 11063 4182 11061
      4183 11060 4186 11060 4182 11028 4158 11043
      4158 11071
TIME...MOT...LOC 1819Z 201DEG 17KT 4160 11057

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

McDonald

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:11 PM MDTSpecial Weather StatementRIWSweetwater34 min
Jun 22, 6:43 PM MDTSpecial Weather StatementRIWSweetwater47 min
Jun 23, 10:50 AM MDTSpecial Weather StatementRIWFremont25 min
Jun 23, 11:19 AM MDTSevere Thunderstorm WarningRIWFremont41 min
Jun 23, 11:53 AM MDTSpecial Weather StatementRIWFremont37 min
Jun 23, 12:02 PM MDTSevere Thunderstorm Warning Considerable damage threatRIWFremont43 min
Jun 23, 12:06 PM MDTSpecial Weather StatementRIWFremont24 min
Jun 23, 12:19 PM MDTSpecial Weather StatementRIWUinta26 min
Jun 23, 12:39 PM MDTSevere Thunderstorm Warning Considerable damage threatRIWFremont51 min
Jun 23, 12:43 PM MDTSevere Thunderstorm WarningRIWFremont47 min
Jun 23, 12:44 PM MDTSpecial Weather StatementRIW31 min
Jun 23, 1:12 PM MDTAreal Flood AdvisoryRIWFremont3 hr
Jun 23, 1:12 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona35 min
Jun 23, 1:15 PM MDTSpecial Weather StatementRIW30 min
Jun 23, 1:26 PM MDTSevere Thunderstorm WarningRIWFremont, Hot Springs, Natrona, Washakie49 min
Jun 23, 1:29 PM MDTSevere Thunderstorm WarningRIWWashakie46 min
Jun 23, 1:35 PM MDTTornado WarningRIWNatrona11 min
Jun 23, 1:38 PM MDTSevere Thunderstorm WarningRIWSweetwater37 min
Jun 23, 1:39 PM MDTTornado WarningRIWNatrona5 min
Jun 23, 1:47 PM MDTTornado WarningRIWNatrona28 min
Jun 23, 1:53 PM MDTTornado WarningRIWNatrona37 min
Jun 23, 2:00 PM MDTTornado WarningRIWNatrona, Washakie15 min
Jun 23, 2:11 PM MDTSevere Thunderstorm WarningRIWJohnson49 min
Jun 23, 2:11 PM MDTTornado WarningRIWWashakie23 min
Jun 23, 2:16 PM MDTSpecial Weather StatementRIWSweetwater29 min
Jun 23, 2:18 PM MDTTornado WarningRIWJohnson27 min
Jun 23, 2:24 PM MDTSevere Thunderstorm WarningRIWSweetwater21 min
Jun 23, 2:24 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 23, 2:28 PM MDTSpecial Weather StatementRIWSublette32 min
Jun 23, 2:28 PM MDTSevere Thunderstorm WarningRIWJohnson, Washakie15 min
Jun 23, 2:31 PM MDTTornado WarningRIWNatrona29 min
Jun 23, 2:41 PM MDTSevere Thunderstorm WarningRIWJohnson49 min
Jun 23, 2:53 PM MDTTornado WarningRIWNatrona37 min
Jun 23, 3:18 PM MDTTornado WarningRIWNatrona27 min
Jun 23, 3:30 PM MDTSpecial Weather StatementRIWJohnson30 min
Jun 23, 3:32 PM MDTSevere Thunderstorm WarningRIWFremont28 min
Jun 23, 3:39 PM MDTTornado Warning Tornado observedRIWNatrona16 min
Jun 23, 3:50 PM MDTSpecial Weather StatementRIWFremont25 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.